MAUDE Adverse Event Report: SCIENTIA VASCULAR ARISTOTLE; GUIDEWIRE

SCIENTIA VASCULAR ARISTOTLE; GUIDEWIRE
Model Number 00898
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
From the review of the manufacturing lot history record, there is no indication that the break occurred due to a manufacturing defect, and it confirms the lot met the releasing criteria.
 
Event or Problem Description
During a neurovascular procedure the physician noted they broke the core on two aristotle 24 guidewires.The physician noticed the wire was not navigable and pulled the wire out to find a limp area approximately 3cm from the distal end of the wire.No retrieval was needed and there was no harm to the patient.

Brand Name
ARISTOTLE
Common Device Name
GUIDEWIRE
Manufacturer (Section D)
SCIENTIA VASCULAR
2460 south 3270 west
west valley city UT 84119
Manufacturer (Section G)
SCIENTIA VASCULAR
2460 south 3270 west
west valley city UT 84119
Manufacturer Contact
joshua verlac
2460 south 3270 west
west valley city, UT 84119
MDR Report Key24319443
Report Number3009546466-2026-00010
Device Sequence Number13300443
Product Code MOF
UDI-Device Identifier00818075010141
UDI-Public00818075010141
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K231954
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2025
Device Model Number00898
Device Catalogue NumberA24-200-003
Device Lot Number031767
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/14/2025
Initial Report FDA Received Date02/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/21/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown